MAUDE Adverse Event Report: PHILIPS HEALTHCARE INGENIA 3.0T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS HEALTHCARE INGENIA 3.0T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 781342
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the provided information there is no indication of a malfunction of the mri system.This event is considered to be a use error.Device evaluated by mfr: known inherent risk of an mr system.
 
Event or Problem Description
Assistant doctor moved a magnetic aspirator into rf room.This aspirator was attracted to the mr system.The anesthetist's leg was between the aspirator and the mr system, which resulted in a broken leg.

Brand Name
INGENIA 3.0T
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS HEALTHCARE
veenpluis 4-6
p.o. box 10.000
best 5680 DA
NL  5680 DA
MDR Report Key8560262
Report Number3003768277-2019-00034
Device Sequence Number16603466
Product Code LNH
UDI-Device Identifier00884838055339
UDI-Public(01)00884838055339
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K110151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number781342
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;